# SDR 05106

- Difficulty date: August 20, 2005
- Submitted: August 29, 2005
- Operation: Air carrier
- Aircraft: N8800G
- Make and model: Cndair CL6002B19
- Aircraft serial: 7800
- Aircraft time: 5,404 hours, 4,758 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Light
- Condition: Illuminated
- Location: Thrust Reverser
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF AND CLIMBOUT FROM XNA, THE FLIGHT CREW RECEIVED A NUMBER 2 ENGINE THRUST REVERSER UNLOCKED MESSAGE AND THE N1 REV ICON APPEARED.  THE FLIGHT CREW REDUCED POWER ON NUMBER TWO ENGINE AND ACCOMPLISHED MEMORY ITEMS.  THE FLIGHT CREW DECLARED AN EMERGENCY AND RETURNED VFR TO XNA.  AN OTHERWISE UNEVENTFUL APPROACH AND LANDING WAS MADE.  CONTRACT MAINTENANCE CONFIRMED THAT THE REVERSER WAS UNLOCKED.  MAINTENANCE STOWED, PINNED AND DEFERRED THE THRUST REVERSER.  AIRCRAFT DEPARTED AND RETURNED TO DTW.
